| Catalog Number |
795231 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the epiq cvx ultrasound system, being used with an x8-2t transducer, was not available for use during an unspecified cardiac surgery.The system displayed an error message and was replaced to complete the procedure.There was no patient or user harm.The service engineer determined that the x8-2t transducer was causing the reported issue and replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The investigation confirmed the transducer produced an error message indicating debris or moisture in the system connector.The issue was a result of improper maintenance.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The transducer was replaced to address the customer's immediate concerns and the replacement transducer is in service with no further similar issues.